# SDR COEA2020021496811

- Difficulty date: December 9, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671301200
- Condition: Corroded
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 200207 HEAVY CHECK COE/MAJOR REPAIR: FUSELAGE INNER SKIN BETWEEN FRAMES 29-30 HAS LEVEL 2 CORROSION STRINGERS 5R-6R. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0112414_01...15827 ISSUE A, DATED 2/10/2020.
